# SDR COMA2010030450053

- Difficulty date: March 4, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N797CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7344
- Aircraft time: 25,228 hours, 20,971 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R5311563
- Condition: Cracked
- Location: Fuselage
- Part time: 25,228 hours, 20,971 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PRESSURE BULKHEAD AT FS 202.75 CRACKED AT CUTOUT FOR PARKING BRAKE CABLE.  REPAIRED FWD PRESSURE BULKHEAD AT FS 202.75 IAW REO 601R-53-11-563 AND EA 10-5311-02890.
